# SDR IPXA3M80070

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 63,982 hours, 10,935 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Rt Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, CRACK ON UPPER STRINGER 10R BETWEEN BS 737.55 TO 772.5, RT WING  ACCESS HOLE 636CB, NR 3 TANK.  ACCOMPLISHED PERMANENT REPAIR IAW IAW SRM 57-00-03, REPAIR 5, FIG 202.
